MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Back to Search Results |
| Model Number |
VAMF3434C150TU |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Low Blood Pressure/ Hypotension (1914); Vascular Dissection (3160)
| Date of Event |
01/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Valiant captivia stent grafts were implanted in the endovascular treatment of a distal pau and imh.It was reported post the index procedure, the patient had an uneventful course.Follow-up cta 4 days later did not show any evidence of a type a dissection.Repeat cta another 12 days later did not reveal any type a dissection at that time.The patient then presented emergently to the er another 18 days later with complaints of not feeling well, fatigue, and was found to be hypotensive. a cta and tee were performed which showed a type a dissection. on the same day the patient was taken to or and underwent an surgical aortic root repair. this resolved the dissection. it was reported the stent graft with sn (b)(4) is the most proximal stent graft.The other stent graft (b)(4) was placed second and most distal and there is no reason to believe this stent graft was involved at all in the rtad.Per the physician the cause of the event could not be determined. no additional clinical sequalae were provided and the patient is fine.
Additional Manufacturer Narrative
Film evaluation summary: the reported retrograde type a dissection could not confirmed on the films provided; therefore; the cause of the event could not be fully determined.Post-implant ct's showing the type a dissection were not available for review.It is possible that the presence of previous pau and imh and vessel tortuosity may have been a factor in the occurrence of a retrograde type a dissection, or possibly caused by an unknown interactions with the implanted stent grafts, but this could not be confirmed.Analysis of the returned films did not reveal any obvious stent graft integrity issues.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.